MathSciNet Relay Station
MathSciNet bibliographic data
MR1476401 30C40 (14K25 30A10 30F30)
Yamada, Akira Positive differentials, theta functions and Hardy $H^2$ kernels. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1399–1408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement